# SDR C2XA11RI044

- Difficulty date: March 11, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 16,282 hours, 9,053 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 0363
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 20,054 hours, 13,489 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 3084 - LGA - FLIGHT CREW REPORTED AUTO PRESS FAIL MSG ON EICAS.  EWR MX REMOVED AND REPLACED DIGITAL PRESSURE CONTROLLER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
